# SDR CALA9800852

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING LIGHT FOR EMERGENCY LIGHTING AT SEAT ROW 23 ABC CAUSING INTERMITTENT ILLUMINATION IN ZONE C.  REMOVED AND REPLACED BATTERY PACK UNIT AT ROW 23 ABC PER MM 33-51-01 AND 33-51-07.
